# SDR USAA2014110300021

- Difficulty date: November 1, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 13,811 hours, 7,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 - 14 INCH SOFT SPOTS ON FLOOR FWD GALLEY.  EVALUATED FLOOR PANEL 222EF, FOUND DEBONDING WITHOUT DAMAGE TO CARBON FIBER TO UPPER SKIN ZONE 2.  INSTALLED ALUMINUM DOUBLER TEMPORARY REPAIR IAW SRM 53-12-00-201 FIG 205.  FINAL REPAIR - REPLACED FORWARD GALLEY FLOOR PANEL IAW A320 AMM 53-12-12.
